# SDR CA110707004

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 337G
- Aircraft time: 5,243 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Nr 6 Fuel Inject
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED REAR ENGINE RUNNING TO LEAN CONDITION.  NO MIXTURE ADJUSTMENT AVAILABLE.  FOUND A CRACK IN THE NR 6 CYLINDER FUEL SUPPLY LINE TO NR 6 CYLINDER.  REPLACED LINE WITH NEW LINE PN 630662, LEAK TESTED AND TEST FLIGHT PERFORMED, SATISFACTORY.
